# SDR QXEA2020072400221

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,063 hours, 46,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Stop
- Part number: QXD6520836
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE STOP BUMPER FELL OFF. REMOVED FROM SERVICE. FERRIED. REPLACED MISSING BUMPER AND INSTALLED LONGER SCREW REF. Q400 AIPC 52-11-11-01 MCN 6520839-02 ISSUE 01. CHECKED HANDLE FORCES REF. Q400 AMM 52-11-00-820-801 PARA, 4.E., CLOSING WAS 20 IBF AND OPENING WAS 30 LBF WHICH ARE WITHIN LIMITS. OPS CHECKED GOOD. NOTE: TIGHENED BUMPER RETAINING SCREW JUST ENOUGH TO PREVENT BUMPER MOVEMENT. NO ADJUSTMENTS WERE NEEDED OR MADE. AIRCRAFT RETURNED TO SERVICE.
